Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 11:40 PM EDT for Forsyth County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 11:40 PM EDT (03:40 UTC)
- Expired
- Jul 11, 2012, 12:30 AM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 914 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1715 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649
WWUS82 KFFC 110340
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT TUE JUL 10 2012
GAZ022-023-034-110430-
1140 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN FORSYTH...
GWINNETT AND HALL COUNTIES UNTIL 1230 AM EDT...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUWANEE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FORSYTH...
GWINNETT AND HALL COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE SUWANEE...SUGAR HILL...BUFORD DAM-LAKE
LANIER PARKS...HOG MOUNTAIN...BUFORD...LAKE LANIER ISLANDS...REST
HAVEN...CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...AQUALAND
PARK...OAKWOOD...FLOWERY BRANCH...OSCARVILLE AND CHESTATEE.
&&
LAT...LON 3419 8375 3413 8382 3412 8382 3398 8401
3403 8414 3405 8410 3406 8415 3407 8416
3431 8399
TIME...MOT...LOC 0340Z 227DEG 12KT 3406 8405
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 10:24 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 10, 10:24 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1024 PM EDT TUE JUL 10 2012 .UPDATE... MADE SEVERAL MINOR TWEAKS TO TEMPS AND DEWPOINTS JUST TO CATCH HOURLY TRENDS /NOTABLY COOLER TEMPS WHERE IT HAS BEEN RAINING/. HAVE MADE SEVERAL SHORT-TERM ADJUSTMENTS TO POPS AND SKY AS WELL...REDUCING POPS EXTREME NORTH AS WELL AS EXTREME SOUTHWEST ZONES AND INCREASING THEM WHERE IT IS CURRENTLY RAINING...THEN TRENDING THEM THROUGH THE OVERNIGHT HOURS. HAVE DECREASED OVERNIGHT POPS SLIGHTLY AS ALL HIRES MODELS INDICATE DIMINISHING ACTIVITY AFTER 06Z...NOT REALLY PICKING UP AGAIN UNTIL AFTER 18Z. AM THINKING WITH LINGERING CONVECTION WOULD NOT BE SURPRISED TO STILL SEE QUITE A BIT OF COVERAGE BETWEEN APPROX 06-09Z. UPDATED ZONES WILL BE OUT SHORTLY. TDP && .PREV DISCUSSION... /ISSUED 754 PM EDT TUE JUL 10 2012/ PREV DISCUSSION... /ISSUED 317 PM EDT TUE JUL 10 2012/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LONGWAVE TROUGH REMAINS ACROSS THE EASTERN CONUS WITH MAIN AXIS JUST WEST OF THE CWA. STATIONARY FRONT STILL REMAINS ACROSS SOUTHERN TN/NC...JUST NORTH OF THE CWA. FRONT WILL MEANDER ACROSS THE TN VALLEY AND FAR NORTH GEORGIA THROUGH THE SHORT TERM. WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S...DAYTIME HEATING...MUCAPE VALUES AROUND 2000 TO 2500 J/KG...DIURNALLY DRIVEN CONVECTION IS EXPECTED EACH AFTERNOON AND EVENING THROUGH THE SHORT TERM. WITH THE STATIONARY BOUNDARY MEANDERING AROUND SOUTHERN TN/FAR NORTH GA...EXPECT ENHANCED COVERAGE ACROSS THE AREA AND THUS HAVE SHOWN LIKELY POPS EACH AFTERNOON ACROSS THAT AREA. FRONTAL BOUNDARY WILL ALSO HELP CONVECTION LAST LONGER THAN TYPICALLY DIURNALLY DRIVEN CONVECTION...WITH THE POTENTIAL FOR THE STORMS TO LAST ALL NIGHT. ALTHOUGH SHEAR IS NEAR ZERO...WITH HIGH CAPE...SIMILAR 500MB TEMPS TO TODAY AND RECENT TRENDS...ISOLATED SEVERE WILL BE POSSIBLE EACH DAY IN THE SHORT TERM. HPC SHOWS TWO DAY RAINFALL TOTALS OF ONE TO TWO INCHES ACROSS FAR NORTH GEORGIA AND TAPERS DOWN TO ABOUT A QUARTER OF AN INCH ACROSS CENTRAL GEORGIA. ONE HOUR FFG VALUES ARE ABOUT ONE AND A QUARTER TO TWO INCHES ACROSS NORTH GEORGIA. AT THIS POINT...WOULDNT EXPECT WIDESPREAD FLOODING WITH PREVIOUSLY DRY CONDITIONS AND OVERALL MOVEMENT OF STORMS...BUT WITH TRAINING...CANT RULE OUT AN ISOLATED FLASH FLOODING EVENT AND WILL CONTINUE TO MONITOR. TEMPS CLOSER TO THE WARMER MAV ON WEDNESDAY WHEREAS OVERNIGHT LOWS ARE CLOSE TO A MAV/MET BLEND. 11 LONG TERM /THURSDAY THROUGH TUESDAY/... ALTHOUGH MODELS ARE TRYING TO LIFT THE BOUNDARY NORTHWARD THURSDAY...WILL MAINTAIN LIKELY POPS ACROSS NORTH GEORGIA FROM MID MORNING THROUGH THE AFTERNOON WITH CHANCE POPS ACROSS CENTRAL GA. LOW LEVEL THICKNESS VALUES AND GUIDANCE IN AGREEMENT ON MAX TEMPS IN THE 80S/LOW 90S. FOR THE REST OF THE LONG TERM...NO CHANGES PLANNED AND PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 505 AM EDT TUE JUL 10 2012/ NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF. ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY. 41/17 AVIATION... 00Z UPDATE... WIDESPREAD TSRA CONTINUES THIS EVENING...EVERYWHERE EXCEPT MCN FOR NOW BUT MCN MAY GET INTO THE ACT IN A COUPLE OF HOURS. EXPECT A DECREASING TREND OVERNIGHT WITH CLOUDS LIFTING. WESTERLY WINDS /GUSTING IN TSRA/ WILL DIMINISH OVERNIGHT AS WELL TO VRB...WITH A WIND SHIFT EXPECTED SOMETIME WEDNESDAY MORNING...CURRENT TIMING IS ABOUT 15Z. EXPECT MORE TSRA AGAIN WEDNESDAY AFTERNOON MAINLY AFTER 18Z. //ATL CONFIDENCE...00Z UPDATE... HIGH ON CONVECTION THIS EVENING AND AGAIN WEDNESDAY AFTERNOON. HIGH ON WIND SPEEDS...CIGS...AND VSBY THROUGH THE PERIOD. LOW ON TIMING OF WIND SHIFT WEDNESDAY MORNING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 86 70 89 / 70 60 60 60 ATLANTA 72 87 70 88 / 60 60 40 60 BLAIRSVILLE 68 79 66 81 / 50 70 60 70 CARTERSVILLE 68 86 68 88 / 70 70 60 70 COLUMBUS 72 92 72 91 / 70 40 40 60 GAINESVILLE 71 84 69 86 / 70 70 60 70 MACON 72 92 71 92 / 70 50 40 50 ROME 71 88 70 89 / 70 70 60 70 PEACHTREE CITY 69 88 69 89 / 50 60 40 60 VIDALIA 75 95 74 93 / 30 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 AM EDT TUE JUL 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1032 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 10, 9:46 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 946 PM EDT TUE JUL 10 2012 GAZ031>033-042>044-053-054-110230- 946 PM EDT TUE JUL 10 2012 AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BILL ARP...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PAULDING...CARROLL...COBB...COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PALMETTO...BILL ARP...WINSTON...LAKE VAL-DO-MAR...VILLA RICA...CHAPEL HILL...CAMPBELLTON...FAIRBURN...DOUGLASVILLE...UNION CITY...BROWNSVILLE...HIRAM...LITHIA SPRINGS...SANDTOWN AND CASCADE HEIGHTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3395 8472 3373 8440 3347 8462 3372 8496 TIME...MOT...LOC 0146Z 232DEG 11KT 3370 8477
Special weather statement, Jul 10, 10:18 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1018 PM EDT TUE JUL 10 2012 GAZ021-031>034-043>045-110315- 1018 PM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN PAULDING...CHEROKEE...COBB...DEKALB...DOUGLAS...GWINNETT AND FULTON COUNTIES UNTIL 1115 PM EDT... AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MABLETON...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PAULDING...CHEROKEE...COBB...DEKALB...DOUGLAS...GWINNETT AND FULTON COUNTIES THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CASCADE HEIGHTS...SIX FLAGS OVER GEORGIA...AUSTELL... POWDER SPRINGS...MABLETON...BANKHEAD...WEST END...TURNER FIELD... ATLANTA...BOLTON...SWEET AUBURN...ATLANTIC STATION...MIDTOWN...JIM R MILLER PARK AND VIRGINIA HIGHLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3420 8447 3401 8406 3366 8446 3386 8474 TIME...MOT...LOC 0218Z 218DEG 19KT 3382 8460
Local storm report, Jul 10, 10:54 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG 2 SE COLUMBUS 32.45N 84.96W
07/10/2012 MUSCOGEE GA BROADCAST MEDIA
THE MEDIA REPORTED A FEW TREES DOWN RESULTING IN POWER
POLE DAMAGE OFF LOCKWOOD AVENUE.
&&
DEESELocal storm report, Jul 10, 10:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 6 NE SMITHS 32.60N 85.03W
07/10/2012 MUSCOGEE GA BROADCAST MEDIA
THE MEDIA REPORTED THREE TREES DOWN OFF RIVER ROAD NEAR
THE MUSCOGEE AND HARRIS COUNTY LINE.
&&
DEESESpecial weather statement, Jul 10, 11:18 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1118 PM EDT TUE JUL 10 2012 GAZ021-022-032>034-045-110400- 1118 PM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE...COBB... DEKALB...FORSYTH...GWINNETT AND FULTON COUNTIES UNTIL MIDNIGHT EDT... AT 1117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROSWELL...MOVING NORTH AT 25 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS CHEROKEE...COBB...DEKALB...FORSYTH...GWINNETT AND FULTON COUNTIES... INCLUDING AREAS AROUND MECHANICSVILLE...DORAVILLE...CHAMBLEE... DUNWOODY...SANDY SPRINGS...MOUNT BETHEL...ROSWELL...MOUNTAIN PARK... JOHNS CREEK...ALPHARETTA...BROOKWOOD...HICKORY FLAT...MILTON... BIRMINGHAM AND UNION HILL. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 3428 8440 3416 8409 3388 8428 3394 8448 TIME...MOT...LOC 0319Z 197DEG 20KT 3400 8435
Special weather statement, Jul 10, 11:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT TUE JUL 10 2012
GAZ022-023-034-110430-
1140 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN FORSYTH...
GWINNETT AND HALL COUNTIES UNTIL 1230 AM EDT...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUWANEE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FORSYTH...
GWINNETT AND HALL COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE SUWANEE...SUGAR HILL...BUFORD DAM-LAKE
LANIER PARKS...HOG MOUNTAIN...BUFORD...LAKE LANIER ISLANDS...REST
HAVEN...CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...AQUALAND
PARK...OAKWOOD...FLOWERY BRANCH...OSCARVILLE AND CHESTATEE.
&&
LAT...LON 3419 8375 3413 8382 3412 8382 3398 8401
3403 8414 3405 8410 3406 8415 3407 8416
3431 8399
TIME...MOT...LOC 0340Z 227DEG 12KT 3406 8405The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:02 PM EDT | Special Weather Statement | FFC | Jasper | 43 min |
| Jul 10, 8:06 PM EDT | Special Weather Statement | FFC | Hancock | 39 min |
| Jul 10, 8:09 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 51 min |
| Jul 10, 8:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 10, 8:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jul 10, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 51 min |
| Jul 10, 8:32 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Jul 10, 8:36 PM EDT | Special Weather Statement | FFC | Clayton | 39 min |
| Jul 10, 8:38 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
| Jul 10, 8:39 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Jul 10, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Jul 10, 8:52 PM EDT | Special Weather Statement | FFC | Warren | 38 min |
| Jul 10, 8:54 PM EDT | Special Weather Statement | FFC | Coweta, Douglas | 51 min |
| Jul 10, 9:37 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| Jul 10, 9:46 PM EDT | Special Weather Statement | FFC | Douglas | 44 min |
| Jul 10, 10:18 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 57 min |
| Jul 10, 11:18 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 38 min |
| Jul 11, 2:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jul 11, 2:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 24 min |
| Jul 11, 2:51 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 24 min |
| Jul 11, 2:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 11, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 11, 3:19 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 11, 3:41 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jul 11, 4:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 11, 4:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 11, 4:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 11, 5:07 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 11, 5:22 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | FFC | Laurens | 20 min |
| Jul 11, 5:39 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 36 min |
| Jul 11, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Jul 11, 6:07 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 38 min |
| Jul 11, 6:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 11, 6:19 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 11, 6:40 PM EDT | Special Weather Statement | FFC | Houston | 20 min |
| Jul 11, 6:41 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 19 min |
| Jul 11, 6:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 11, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 11, 7:08 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen, Wheeler | 7 min |
| Jul 11, 7:13 PM EDT | Special Weather Statement | FFC | Telfair | 17 min |
| Jul 11, 7:17 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 13 min |
| Jul 11, 7:27 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jul 11, 7:38 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 7 min |
| Jul 11, 7:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.